# SDR TRAX200800687

- Difficulty date: May 26, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 1,740,010 hours, 14,513 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 1 LOW PRESS WARNING FOLLOWED BY HYD EDP 1A WARNING OPERATED ENGINE 1.  11 WITH THE FAILED PUMP.  PUMP CAVATED A LOUD NOISE AND VIBRATION AFTER T/O.  AIRCRAFT RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.  FLT 4596 DEL 126 MINS REMOVED AND REPLACED NR 1 HYD EDP IAW CRJ200AMM29-11-00.  OPS CHECK GOOD,  [SDR CLOSED]
